FNCA


FNCA Coordinators

image

The Introduction of the Coordinators

FNCA Coordinators Meeting

9th
Report
Program
Participants List

18th
17th
16th
15th
14th
13th
12th
11th
10th
9th
8th
7th
6th
5th
4th
3rd
2nd
1st


Program of the 9th FNCA Coordinators Meeting
March 10 to 11, 2008, Tokyo, Japan


Date : 10-11 March, 2008
Place : International Conference Room (3F), Mita-Kaigisho Tokyo, Japan
Hosted by : Japan Atomic Energy Commission (JAEC)
    Cabinet Office (CAO)
Co-Sponsored by : Ministry of Education, Culture, Sports, Science and Technology (MEXT)
Working Language : English
 
March 10, 2008 (Mon)
9:30-10:00 Opening Session (30min)
Chair: Dr. Sueo Machi, FNCA Coordinator of Japan

1. Welcome Address by Dr. Shunsuke Kondo, Chairman, JAEC
2. Introduction of participants
3. Confirmation of and notes to Agenda
10:00-11:00 Session 1(1):Review of Projects (60min)
Chair: Dr. RONG Jian
  China Atomic Energy Authority (CAEA), China
1. Research Reactor Applications
- Overall review
  Dr. Fumio Sakurai, Japan Atomic Energy Agency (JAEA) (10min)
- Research reactor technology
  Dr. Kiyonobu Yamashita, Japan Atomic Energy Agency (JAEA) (10 min)
    Discussion (10 min)
- Neutron activation analysis
  Prof. Mitsuru Ebihara, Tokyo Metropolitan University (10min)
    Discussion (10 min)
- Following-up of Tc-99m generator production
  Dr. Tsuguo Genka, Kaken Inc. (10min)
11:00-11:15 Coffee Break
11:15-12:05 Session1(2):Review of Projects (50min)
Chair: Mr. PARK Chang Ho
  Korea Nuclear International Cooperation Foundation (KONICOF)
2. Cyclotron and PET in Medicine (25 min)
  Mr. Adnan Haji KHALID, Malaysian Nuclear Agency (10min)
  Prof. Keigo Endo, Gunma Graduate School of Medicine (5 min)
    Discussion (10min)
3. Radiation Oncology (25min)
  Dr. Hirohiko Tsujii, National Institute of Radiological Science (8min)
  Dr. Miriam Joy CALAGUAS, St. Luke's Medical Center (7min)
    Discussion (10min)
12:05-12:10 Taking Commemorative Photo
12:10-13:30

Lunch at room "Mita" (3F)

13:30-15:00 Session1(3):Review of Projects (90min)
Chair: Ms. NGUYEN Thi Yen Ninh
  Vietnam Atomic Energy Commission (VAEC), Viet Nam
4. Mutation Breeding (20min)
  Dr. Hitoshi Nakagawa, Institute of Radiation Breeding, National Institute of Agrobiological Sciences (NIAS) (10min)
    Discussion (10min)
5. Bio-fertilizer (25min)
  Dr. Tadashi Yokoyama
    Institute of Symbiotic Science and Technology
    Tokyo University of Agriculture and Technology (8min)
  Prof. Dr. Nantakorn BOONKERD, School of Biotechnology, Institute of Agricultural Biotechnology, Suranaree University (7min)
    Discussion (10min)
6. Radiation Processing of Natural Polymers (25min)
  Dr. Fumio Yoshii, Japan Atomic Energy Agency (JAEA) (8min)
  Dr. Nguyen Quoc Hien
    Research and Development Center for Radiation Technology (VINAGAMMA), Vietnam Atomic Energy Commission (VAEC) (7min)
    Discussion (10min)
7. Public Information (20min)
  Mr. Minoru Kubo, Japan Atomic Energy Agency (JAEA) (10min)
    Discussion (10min)
15:00-15:15 Coffee Break (15min)
15:15-16:20 Session 1 (4):Review of Projects (65min)
Chair: Ms. Virginia S. CALIX
  Philippine Nuclear Research Institute (PNRI), the Philippines
8. Human Resource Development and ANTEP (20min)
  Dr. Jun Sugimoto, Japan Atomic Energy Agency (JAEA) (10min)
    Discussion (10min)
9. Safety Culture for Research Reactor and new proposal (25min)
  Dr. Ron CAMERON
    Australian Nuclear Science and Technology Organization (10 min)
  Mr. Atsuo Kosaka, Nuclear Safety Technology Center (5min)
    Discussion (10min)
10. Radioactive Waste Management (20min)
  Prof. Toshiso Kosako, the University of Tokyo (10min)
    Discussion (10min)
16:20-17:40 Session 2:Review summary and plan for 2008 (80min)
Chair: Dr. Aang Hanafiah WANGSAATMADJA
  National Nuclear Energy Agency (BATAN), Indonesia
  Dr. Sueo Machi, FNCA Coordinator of Japan (20min)
  Mr. Ryousuke Murayama,
Ministry of Education, Culture, Sports, Science and Technology (MEXT) (administrative issues) (10min)
    Discussion (50min)
18:00-19:30 Welcome Reception hosted by Dr. Shunsuke Kondo, Chairman, JAEC at room "Mita" (3F)

Welcome Remarks by Dr. Shunsuke Kondo, Chairman, JAEC
Closing Remarks by Dr. Sueo Machi, FNCA Coordinator of Japan
 
March 11, 2008 (Tue)
9:30-10:20 Session 3:8th Ministerial Meeting (50min)
Chair: Dr. Sueo Machi, FNCA Coordinator of Japan, Japan
1. Summary report of 8th MM
  Mr. Shinichi Kuroki, Cabinet Office (CAO), Japan (10 min)
2. Follow-up of the Joint Communiqué
  Mr. Shinichi Kuroki, Cabinet Office (CAO) (10min)
    Discussion (30min)
10:20-10:35 Coffee Break (15min)
10:35-11:35 Session 4:Study Panel (60min)
Chair: Mr. ADIWARDOJO
  National Nuclear Energy Agency (BATAN), Indonesia
1. Summary report and Follow-up of the 1st meeting of Study Panel
  Dr. Jun Sugimoto, Chairman of the Panel Meeting
    Japan Atomic Energy Agency (JAEA) (15min)
    Discussion (20min)
2. Plan for the 2nd meeting of Study Panel
  Mr. Shinichi Kuroki, Cabinet Office (CAO) (10min)
    Discussion (15min)
11:35-13:00 Lunch at room "Mita" (3F)
13:00-14:00 Session 5:Coordination and Collaboration with IAEA/RCA (75min)
Chair: Dr. Ron CAMERON
  Australian Nuclear Science and Technology Organization (ANSTO), Australia
1. RCA Activities
  Dr. Jun Sugimoto, Chairman of the Panel Meeting
2. Cooperation in 2007 for 2 projects of radiation processing and radiation oncology
  Dr. Sueo Machi, FNCA Coordinator of Japan (10 min)
    Discussion (30min)
14:00-15:30 Session 6:Challenges of FNCA noted by the 8th MM (70min)
Chair: Mr. Adnan Haji KHALID
  Malaysian Nuclear Agency (Nuclear Malaysia), Malaysia
Introductory talk:Dr. Sueo Machi, FNCA Coordinator of Japan (10min)
Opinion on challenges and future direction of FNCA
(5min×10countries)
Discussion (30min)
15:30-16:10 Coffee Break (35min)
16:10-16:50 Concluding Session (40min)
Chair: Dr. Somporn CHONGKUM
  Thailand Institute of Nuclear Technology (TINT), Thailand
1. Confirmation of Minutes (30 min)
2. Closing Remarks
  Dr. Sueo Machi, FNCA Coordinator



page top↑
Forum for Nuclear Cooperation in Asia